Chaos Control in a Chaotic Finance System by Lie Algebraic Exact Linearization

Mohammad Shahzad*, Mohammed Raziuddin**
*Department of General Studies, College of Applied Sciences, Nizwa, Oman.
**Department of Information Technology, Nizwa College of Technology, Nizwa, Oman.
Periodicity:October - December'2018
DOI : https://doi.org/10.26634/jmat.7.4.14941

Abstract

In this paper, the authors investigate the control of chaotic dynamics of a financesystem by implementing a Lie algebraic exact linearization technique.Controlling of chaos is based on feedback control law in which nonlinearcoordinateis transformed into linear one without the loss of generality. The authors use Mathematica for all simulation. All the analytical and graphical results confirm the robustness of the control in the considered finance system. A comparative graphical study between uncontrolled (original) and controlled trajectories has been presented through various plots.

Keywords

Exact linearization, Lie Bracket, Finance System.

How to Cite this Article?

Shahzad, M., Raziuddin, M. (2018). Chaos Control in a Chaotic Finance System by Lie AlgebraicExact Linearization, i-manager's Journal on Mathematics, 7(4), 1-9. https://doi.org/10.26634/jmat.7.4.14941

References

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
USD EUR INR USD-ROW
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

If you have access to this article please login to view the article or kindly login to purchase the article
Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.